# SDR MTNA2012F00050

- Difficulty date: February 17, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N927FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0027
- Aircraft time: 11,970 hours, 11,983 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Part number: 264102717
- Condition: Cracked
- Location: Rt Brake
- Component: Brake Assy, Cessna
- Component part number: 03018200
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT BRAKE FAILED UPON LANDING, FOUND BRAKE LINE SEPARTED.  DEFECTIVE BRAKE LINE WAS REPLACED AND BRAKE SYS OPS CHECKS ACCOMPLISHED IAW MM 32-40-00.  ACFT RETURNED TO SERVICE.
